# SDR JJBA2018113023021

- Difficulty date: November 23, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL - BAGGAGE DOOR THRESHOLD BEAM HAS CORROSION IN FASTENER HOLES FOUND UPON REMOVAL FOR ACCESS TO REPAIR AREA. INSTALLED NEW THRESHOLD BEAM ON BAGGAGE DOOR.
